MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT HA PSL CUP/CLUSTR SHELL 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH SECUR-FIT HA PSL CUP/CLUSTR SHELL 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 2051-2046
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's hip was revised due to shell loosening.The shell, liner and head were revised to a competitor shell and liner with a new stryker head.Rep confirmed that no further information will be release by the hospital or surgeon.
 
Additional Manufacturer Narrative
An event regarding loosening involving a securfit shell was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: 'confirmation of event: i can confirm that the patient had a total hip arthroplasty since i was able to see an x-ray with the implant in place.I cannot confirm loosening of the shell nor can i confirm that the patient underwent revision since i have no documentation provided.Root cause analysis: assuming the event is loosening of the acetabular shell, the root cause of this event cannot be determined with certainty.The causes of acetabular loosening are multifactorial including surgical technique, the cup position and initial fixation, patient factors including activity level, lifestyle and bmi can contribute.With the information provided i would not assign any causality to the acetabular implant itself.' product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's hip was revised due to shell loosening.The shell, liner and head were revised to a competitor shell and liner with a new stryker head.A review of the provided medical records by a clinical consultant indicated: 'confirmation of event: i can confirm that the patient had a total hip arthroplasty since i was able to see an x-ray with the implant in place.I cannot confirm loosening of the shell nor can i confirm that the patient underwent revision since i have no documentation provided.Root cause analysis: assuming the event is loosening of the acetabular shell, the root cause of this event cannot be determined with certainty.The causes of acetabular loosening are multifactorial including surgical technique, the cup position and initial fixation, patient factors including activity level, lifestyle and bmi can contribute.With the information provided i would not assign any causality to the acetabular implant itself.' the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
SECUR-FIT HA PSL CUP/CLUSTR SHELL 46MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23248708
Report Number0002249697-2025-01072
Device Sequence Number21438925
Product Code MEH
UDI-Device Identifier07613327020281
UDI-Public07613327020281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K942900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2000
Device Catalogue Number2051-2046
Device Lot Number16967903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/1995
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown